MAUDE Adverse Event Report: HOLOGIC, INC CELEROMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC CELEROMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number CELEROMARK
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.H6: medical device problem appropriate term/code not available: suggested code: marker not deployed.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a celeromark procedure on (b)(6) 2025, the physician reported that on the post ultrasound guided breast biopsy the marker could be observed deployed.The patient was sent for mammogram in situ.While reviewing the image only the previous clips were visible and the marker could not be observed.Patient was later recalled for another implantation and another marker.Physician reported that the first procedure was a small pocket of gas (¨pseudo clip¨) which could not be differentiated.Another marker was implanted on a separate incision and confirmed implantation.No other information available.
 
Additional Manufacturer Narrative
An investigation was conducted: it was reported that during a celeromark procedure on (b)(6) 2025, the physician reported that on the post ultrasound guided breast biopsy the marker could be observed deployed.The patient was sent for mammogram in situ.While reviewing the image only the previous clips were visible, and the marker could not be observed.Patient was later recalled for another implantation and another marker.Physician reported that the first procedure was a small pocket of gas (¨pseudo clip¨) which could not be differentiated.Another marker was implanted on a separate incision and confirmed implantation.No other information available.The device was not available for return; visual and functional analysis/testing could not be conducted for the described event.The sample was not returned for this complaint.Investigation for this issue was conducted through customer provided information, historical data review, similar complaints analysis, and product design evaluation.Without the returned sample, it is not possible to confirm a definitive root cause of the issue.Conclusion: the reported issue could not be confirmed because the device was not returned.Capa/hra/ncr/scar are not deemed required at this moment by this event.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: the dhr was reviewed for the corresponding lot, and the device was released meeting all qa specifications.

Brand Name
CELEROMARK
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21931524
Report Number1222780-2025-00216
Device Sequence Number15615970
Product Code NEU
UDI-Device Identifier15420045503373
UDI-Public(01)15420045503373(17)260319(10)E24C19RF
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K023450
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Model NumberCELEROMARK
Device Catalogue NumberCELEROMARK
Device Lot NumberE24C19RF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by ManufacturerNot provided
11/13/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date04/30/2025
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown